# SDR 02FDEA00024

- Difficulty date: December 27, 2001
- Submitted: January 15, 2002
- Operation: Air carrier
- Aircraft: N205FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22927
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DENTED AT SKIN LAP BS 1133, STR 20L.  REMOVED AND REPLACED SKIN PER SRM 53-30-1.
